# SDR C2XA04IA047

- Difficulty date: April 11, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Buss
- Condition: Burned
- Location: Windsheild
- Component: Windshield
- Component part number: 163500111
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE THE PILOT REPORTED A SMOKE ODOR IN THE COCKPIT.  THE AIRCRAFT DIVERTED TO MGM WHERE MAINTENANCE COULD NOT DUPLICATE THE SMOKE ODOR.  THE AIRCRAFT WAS REPOSITIONED TO IAH WHERE MAINTENANCE FOUND THE CAPTAINS WINDSHIELD BUSS BLOCK TO HAVE EVIDENCE OF OVERHEATING.  THE CAPTAINS WINDSHIELD WAS REPLACED AND THE DISCREPANCY CLEARED.
